Alert archive / New Jersey / Low Water Advisories in 2015
Low Water Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Feb 2, 2015, 9:22 PM EST. It took effect at Feb 3, 2015, 1:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2015, 9:22 PM EST (02:22 UTC)
- In effect from
- Feb 3, 2015, 1:00 AM EST
- Expired
- Feb 3, 2015, 5:12 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
864 WHUS71 KPHI 030222 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 922 PM EST MON FEB 2 2015 ANZ430-031015- /O.CON.KPHI.GL.W.0006.000000T0000Z-150203T1100Z/ /O.CON.KPHI.UP.Y.0003.150203T0300Z-150203T1100Z/ /O.NEW.KPHI.LO.Y.0003.150203T0600Z-150203T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 922 PM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... ...LOW WATER ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM EST TUESDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET. * FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED. * WATER LEVELS...LOWERING TO BETWEEN -1.5 AND -2.0 FEET BELOW MEAN LOWER LOW WATER WITH THE LOW TIDE BETWEEN 400 AM AND 600 AM TUESDAY. * IMPACTS...LOW WATER MAY BE A HAZARD TO NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. MARINERS ARE URGED TO ENSURE THEIR LIFE SAVING EQUIPMENT REMAINS FREE OF ICE AND THAT THEIR FIRE FIGHTING CAPABILITIES ARE NOT IMPACTED DUE TO ADVERSE WEATHER CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ ANZ431-450>455-031015- /O.CON.KPHI.GL.W.0006.000000T0000Z-150203T1100Z/ /O.CON.KPHI.UP.Y.0003.150203T0300Z-150203T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 922 PM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...5 TO 8 FEET ON THE OCEAN AND 4 TO 6 FEET ACROSS LOWER DELAWARE BAY. * FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. MARINERS ARE URGED TO ENSURE THEIR LIFE SAVING EQUIPMENT REMAINS FREE OF ICE AND THAT THEIR FIRE FIGHTING CAPABILITIES ARE NOT IMPACTED DUE TO ADVERSE WEATHER CONDITIONS. && $$
1 follow-up statement
637 WHUS71 KPHI 031012 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 512 AM EST TUE FEB 3 2015 ANZ430-032100- /O.CAN.KPHI.GL.W.0006.000000T0000Z-150203T1100Z/ /O.NEW.KPHI.SC.Y.0012.150203T1012Z-150203T2100Z/ /O.CAN.KPHI.LO.Y.0003.000000T0000Z-150203T1200Z/ /O.CAN.KPHI.UP.Y.0003.000000T0000Z-150203T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 512 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN CANCELLED. * WINDS...NORTHWEST 5 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * TIMING...WINDS AND SEAS WILL SLOWLY FALL THROUGH THE DAY TIME HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-450>455-032100- /O.CAN.KPHI.GL.W.0006.000000T0000Z-150203T1100Z/ /O.NEW.KPHI.SC.Y.0012.150203T1012Z-150203T2100Z/ /O.CAN.KPHI.UP.Y.0003.000000T0000Z-150203T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 512 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN CANCELLED. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS AND SEAS WILL SLOWLY FALL THROUGH THE DAYTIME HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Feb 2, 4:00 PM EST, 5 hours 22 minutes earlier.
Area forecast discussion, Feb 2, 4:00 PM EST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST MON FEB 2 2015
.SYNOPSIS...
INTENSIFYING LOW PRESSURE SOUTH OF NANTUCKET WILL RACE OFF TO NOVA
SCOTIA LATE TONIGHT. HIGH PRESSURE WILL THEN BUILD JUST TO THE SOUTH
OF OUR AREA FROM TUESDAY INTO WEDNESDAY. MEANWHILE, LOW PRESSURE
OVER THE EASTERN GREAT LAKES WEDNESDAY WILL ADVANCE TO NORTHERN
NEW ENGLAND LATE WEDNESDAY NIGHT, SENDING A STRONG COLD FRONT ACROSS
OUR AREA. HIGH PRESSURE WILL INFLUENCE THE REGION FOR THE END OF
THE WEEK, FOLLOWED BY THE NEXT COLD FRONT SETTLING SOUTH THROUGH THE
AREA SUNDAY. THE NEXT AREA OF LARGE LOW PRESSURE TO MONITOR SHOULD
BE FORMING ALONG THE MID ATLANTIC COAST NEXT SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE MAIN LOW PRESSURE CENTER HAS SHIFTED OFFSHORE TO THE COASTAL LOW
AND THIS LOW WILL CONTINUE TO STRENGTHEN AS IT MOVES TO OUR
NORTHEAST. NORTHERLY WINDS WILL BECOME NORTHWEST THIS EVENING AS A
REINFORCING COLD FRONT/SURFACE TROUGH SWINGS THROUGH THE AREA. THIS
FRONT/TROUGH SHOULD SWING ACROSS OUR AREA BETWEEN NOW AND SUNSET AND
PROGRESS EASTWARD THROUGH THE EVENING. BEHIND IT, VERY COLD AIR WILL
PUSH INTO THE AREA, WITH TEMPERATURES EVERYWHERE FALLING BELOW
FREEZING THROUGH THE EVENING. THE COLD SHOT IS EXPECTED TO RAPIDLY
FREEZE LEFT OVER WATER FROM ANY MELTED SNOW AND/OR RAINFALL FROM THE
DAYTIME. WATER WILL FREEZE ON UNTREATED ROADWAYS, PARKING LOTS,
DRIVEWAYS, SIDEWALKS, ETC. THIS WILL CAUSE HAZARDOUS CONDITIONS FOR
THIS EVENING'S COMMUTE. FOR THIS REASON WE HAVE CONVERTED THE WINTER
STORM WARNINGS TO ADVISORIES AND EXPANDED THE WINTER WEATHER
ADVISORY TO COVER ALL AREAS THROUGH MIDNIGHT.
MOST OF THE ACCUMULATING SNOWFALL HAS ENDED ACROSS THE AREA. THE
EXCEPTION TO THIS IS ANY SNOWFALL THAT WILL OCCUR WITH SOME
SCATTERED SNOW SHOWERS AND/OR SQUALLS THAT OCCUR ALONG/BEHIND THE
FRONTAL BOUNDARY. THERE REMAINS SOME RAIN ACROSS SOUTHEASTERN
PENNSYLVANIA, SOUTHERN NEW JERSEY, AND THE DELMARVA WHERE
TEMPERATURES REMAIN ABOVE FREEZING. HOWEVER, THE WARM LAYER ALOFT IS
BEGINNING TO COOL AS THE FLOW ABOVE THE SURFACE IS BECOMING
NORTH-NORTHWEST AS WELL, SO WE DO NOT EXPECT FREEZING RAIN TO BE AN
ISSUE ANYMORE. ANY RAIN SHOULD CHANGE OVER TO SNOW IN THE NEXT
COUPLE OF HOURS WITH A BRIEF PERIOD OF SLEET POSSIBLE. THESE AREAS
PROBABLY WON'T HAVE MUCH SNOW ACCUMULATION SINCE THERE WILL BE SO
MUCH WATER ON THE GROUND; BUT THERE COULD STILL BE SOME SLUSH IF
SNOW FALLS HEAVY ENOUGH.
WITH THE COLD TEMPERATURES OVERNIGHT AND STRONG WINDS, WIND CHILLS
ARE EXPECTED TO DROP BELOW ADVISORY LEVELS FOR CARBON AND MONROE
COUNTIES. WE HAVE ISSUED A WIND CHILL ADVISORY FOR CARBON AND MONROE
STARTING AT 10 PM. EVEN AREAS NOT IN THE ADVISORY WILL SEE SINGLE
DIGIT TO MINUS SINGLE DIGIT WIND CHILLS THROUGH THE NIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
LOW WIND CHILLS WILL CONTINUE EVERYWHERE AND THE WIND CHILL ADVISORY
WILL BE ONGOING FOR CARBON AND MONROE COUNTIES AT THE START OF THE
DAY TUESDAY, BEFORE TEMPERATURES WARM UP DURING THE MORNING. WINDS
WILL GUST AGAIN 15-20 MPH DURING THE DAY, SO IT WILL STILL FEEL COLD
AT TIMES.
WE DO NOT EXPECT ANY PRECIPITATION DURING THE DAY EVEN THOUGH A
SHORT WAVE/VORT MAX WILL SWING ACROSS THE AREA AROUND MIDDAY. IT MAY
ONLY INCREASE CLOUD COVER, SO WE'LL KEEP THE WEATHER DRY.
DAYTIME HIGHS WILL BE WELL BELOW NORMAL, RUNNING 10-15 DEGREES BELOW
NORMAL.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500 MB: A BRIEF PERIOD OF RIDGING ALOFT DEVELOPS BY WEDNESDAY BEFORE
A SHARPENING TROUGH MOVES FROM THE GREAT LAKES WEDNESDAY NIGHT TO
THE MID AND NORTH ATLANTIC COAST BY EARLY FRIDAY. RIDGING REDEVELOPS
NEXT WEEKEND BEFORE A LARGE SCALE TROUGH PROBABLY EVOLVES OVER SOUTHEAST
UNITED STATES LATE SUNDAY INTO EARLY NEXT WEEK (SPLITTING FLOW).
TEMPERATURES: LAST MONTH WAS AROUND 1.5 TO 3.5 DEGREES COLDER THAN
NORMAL WITH ABOVE NORMAL PRECIPITATION I-95 EASTWARD BUT BELOW NORMAL
FROM KRDG TO KABE AND KMPO. THE CALENDAR DAY AVERAGES STARTING WEDNESDAY
SHOULD BE NEAR NORMAL, SEVERAL DEGREES BELOW NORMAL THURSDAY, 10
TO 15 DEGREES BELOW NORMAL FRIDAY (MAX'S 15 TO 20 DEGREES BELOW
NORMAL WITH SUBZERO COLD POTENTIAL MUCH OF THE I80 REGION THAT
FRIDAY MORNING)... THEN WARMING TO SEVERAL DEGREES BELOW NORMAL
SATURDAY...NEAR OR SLIGHTLY ABOVE NORMAL SUNDAY.
FORECAST BASIS: UNLESS OTHERWISE NOTED WITHIN THE DAILIES. THIS
FORECAST IS A 50 50 BLEND OF THE 12Z/2 MAV/MET FOR TUESDAY NIGHT-
WEDNESDAY NIGHT. THE 12Z/2 MEX MOS WAS APPLIED THURSDAY AND
THURSDAY NIGHT. THE 1523Z/2 WPC D4-8 ELEMENTS OF DEWPOINTS/WIND/SKY/POP
/MAX-MIN TEMPS WERE USED FOR THE LONGER RANGE...VIRTUALLY
VERBATIM.
THE DAILIES...
TUESDAY NIGHT -WEDNESDAY NIGHT...VARIABLE CLOUDS; A POSSIBLE PERIOD
OF SNOW SHOWERS NEAR AND NORTH OF I-80 TUE NIGHT OR WEDNESDAY
MORNING. GENERAL WEAK WARM AIR ADVECTION AHEAD OF THE NEXT SURGE
OF POLAR COLD. NOTHING OUT OF THE ORDINARY. RADIATIONAL COLD OVER
THE SNOW COVER TUESDAY NIGHT. SOUTHWEST WIND GUST 20 MPH DURING
WED AFTERNOON SHIFT NW LATE AT NIGHT WITH LESS RADIATIONAL COLD
WEDNESDAY NIGHT AS COMPARED TO TUESDAY NIGHT. CONFIDENCE IN THIS
PART OF THE FCST IS AVERAGE, BELOW AVERAGE FOR ANY SNOW.
BY THE WAY SNOWFALL NOW ABOVE NORMAL FOR THE WINTER ALONG AND
NORTH OF I-78.
THURSDAY-THURSDAY NIGHT...MONITORING THE PROGRESS OF A SUB ARCTIC
FRONTAL PASSAGE AND PROBABLY A SWATH OF LIGHT SNOW ALONG IT...ESPECIALLY
I95 SEWD. SMALL POTENTIAL ADVISORY SNOW ALTHOUGH WE DONT COUNT
THE ECMWF AS THE PRIMARY PLAYER ON EAST COAST CYCLOGENESIS SINCE
ITS BEEN BIASED A LITTLE TO THE WEST AND A TOUCH EXUBERANT FOR THE
MID ATLANTIC COAST (TELCON NCEP AND INTERNAL EXPERIENCE-ITS ALSO
BEEN A LITTLE EXTREME ON THE COLD THIS WINTER). NORTH TO NORTHWEST
WIND GUSTING 20 TO 25 MPH ADDS A SIGNIFICANT CHILL FACTOR.
FRIDAY...VERY COLD WITH LIGHT WIND AND MAX TEMPS 15 TO 20 DEGREES
BELOW NORMAL AFTER MORNING MINS OVER THE SNOW COVERED NORTH POSSIBLY
BELOW ZERO! POSSIBLY THE COLDEST OF THE WINTER SO FAR...FORTUNATELY
LIGHT WIND.
NEXT SATURDAY...NICE. NOT AS COLD! SOUTHWEST WIND MAY GUST 15 TO 20
MPH DURING THE AFTERNOON.
SUNDAY-MONDAY...CONSIDERABLE CLOUDINESS AT THE VERY LEAST AND
WATCHING THE POSSIBLE EVOLUTION OF A SUBSTANTIAL TROUGH ALOFT
OVER THE SE USA AND THE ASSOCIATED MID ATLC COAST SFC LOW. THIS
COULD WRAP IN SOME PRETTY COLD AIR LATER MONDAY BUT CONFIDENCE IS
BELOW AVERAGE ON THE OUTCOME, INCLUDING THE ECMWF EAGERNESS TO
DEVELOP EAST COAST CYCLONES TOO FAR TO THE WEST. UNLESS THE 12Z GEFS
AND 12Z ECMWF ENSEMBLES ARE WRONG ON THE SOUTHERLY LATITUDE OF THE
TROUGH DEVELOPMENT (SPLIT FLOW SLOW MOVER) ...THIS SYSTEM DOES DESERVE
CONTINUED MONITORING AS A POTENTIAL WIDESPREAD PCPN MAKER HERE.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TAFS ARE BEGINNING TO IMPROVE, BUT RANGE FROM IFR TO MVFR AND VFR
THIS AFTERNOON AND WILL CONTINUE TO IMPROVE TO ALL VFR INTO THE
EVENING. SOME LIGHT RAIN WILL CONTINUE FOR EAST AND SOUTHERN NEW
JERSEY AND CENTRAL/SOUTHERN DELMARVA, BEFORE POSSIBLY CHANGING TO
SNOW. FOR EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY, LIGHT SNOW
SHOWERS, AND POSSIBLY SNOW SQUALLS WILL CONTINUE INTO THE EVENING.
AFTER AROUND SUNSET, ANY PRECIPITATION IS EXPECTED TO END ACROSS THE
AREA.
WINDS WILL BECOME QUITE GUSTY AS LOW PRESSURE STRENGTHENS TO OUR
NORTHEAST THIS EVENING AND A FRONTAL BOUNDARY PASSES THROUGH THE
AREA. WIND GUSTS OF 30-40 KNOTS ARE EXPECTED, WITH THE STRONGEST
WINDS FROM PHL SOUTHWARD. WINDS WILL DIMINISH LATER THIS EVENING
INTO THE OVERNIGHT. A FEW GUSTS 15-20 KNOTS ARE POSSIBLE AGAIN
DURING THE DAY TUESDAY.
ANOTHER PROBLEM WILL BE THE REFREEZING OF ANY LEFTOVER WATER ON
UNTREATED SURFACES. VERY COLD AIR WILL FILTER IN BEHIND THE COLD
FRONT AND LIKELY QUICKLY FREEZE ANY WATER ON THE UNTREATED SURFACES.
VFR CONDITIONS WILL PERSIST OVERNIGHT INTO TUESDAY.
OUTLOOK...
TUESDAY NIGHT...VFR SCT-BKN AOA 10000 FT. LIGHT WIND. CONFIDENCE:
VERY HIGH.
WEDNESDAY...MOSTLY VFR, BUT SOME LOCAL MVFR/IFR RESTRICTIONS ARE
POSSIBLE IN LIGHT SNOW ALONG AND N OF I 80. SOUTHWEST WIND GUST
20 KT WED AFTERNOON SHIFT NW LATE WED NIGHT. CONFIDENCE: BELOW
AVERAGE ON ANY SNOW WEDNESDAY OR NON VFR CONDITIONS.
THURSDAY...POSSIBLE SUB-VFR IN LIGHT SNOW, ESPECIALLY THE MORNING,
OTHERWISE VFR CONDITIONS BY NIGHT AS SKIES CLEAR. NORTH TO NORTHWEST
GUSTS 20 TO 25 KT. CONFIDENCE: AVERAGE. UNCERTAINTY REGARDING HOW
MUCH SNOW WHICH EQUATES TO THE FRONT POSSIBLY SLOWING FOR A SFC
WAVE MOVING NEWD OFF THE MID ATLC COAST.
FRIDAY...VFR. LIGHT WIND. CONFIDENCE: AVERAGE.
SATURDAY...VFR CIGS ABV 8000 FT DEVELOPING. SOUTHWEST WIND
GUST 15 TO 20 KT? CONFIDENCE: AVERAGE.
&&
.MARINE...
GALE WARNING REMAINS IN EFFECT FOR THIS EVENING AND OVERNIGHT AS
NORTHWEST WINDS WILL INCREASE AS LOW PRESSURE STRENGTHENS TO OUR
NORTHEAST AND A COLD FRONT SWINGS THROUGH THE AREA. WITH THE COLD
AIR AND STRONG WINDS, FREEZING SPRAY IS EXPECTED TO DEVELOP, SO THE
FREEZING SPRAY ADVISORY REMAINS IN PLACE AS WELL.
TUESDAY...SOME SCA WIND GUSTS AND/OR SEAS MAY LAST INTO TUESDAY
MORNING, ESPECIALLY FOR THE COASTAL WATERS, BUT CONDITIONS ARE
EXPECTED TO SUBSIDE TO SUB-SCA LEVELS BY LATE MORNING.
OUTLOOK...
TUESDAY NIGHT...NO MARINE HEADLINES. CONFIDENCE: ABOVE AVERAGE.
WEDNESDAY...A SMALL CHANCE OF SCA. SOUTHWEST WIND GUSTS NEAR 25 KT WED
AFTERNOON-EVE SHIFTING NW LATE. CONFIDENCE: AVERAGE.
THURSDAY...A STRONG COLD FRONTAL PASSAGE SHOULD RESULT IN SCA NORTHERLY
WIND GUSTS AND SEAS, ESPECIALLY FOR THE ATLANTIC COASTAL WATERS.
MODERATE FREEZING SPRAY DEVELOPS AT NIGHT. CONFIDENCE: ABOVE AVERAGE.
FRIDAY...SCA SEAS MAY LAST INTO FRIDAY MORNING ALONG THE ATLANTIC
COAST. IN ADDITION, MODERATE FREEZING SPRAY POSSIBLE DURING THE
MORNING. CONFIDENCE: AVERAGE.
SATURDAY...NO MARINE HEADLINES. CONFIDENCE: AVERAGE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ054-
055-060>062-070-071-101>106.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ070-071-101-
102.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
TUESDAY FOR PAZ054-055.
NJ...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NJZ001-
007>010-012>027.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NJZ016>027.
DE...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR
DEZ001>004.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR DEZ001>004.
MD...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ008-
012-015-019-020.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ008-012-015-
019-020.
MARINE...FREEZING SPRAY ADVISORY FROM 10 PM THIS EVENING TO 6 AM EST
TUESDAY FOR ANZ430-431-450>455.
GALE WARNING UNTIL 6 AM EST TUESDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...DRAG 358P
AVIATION...DRAG/MIKETTA
MARINE...DRAG/ROBERTSONHazardous weather outlook, Feb 2, 3:52 PM EST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST MON FEB 2 2015 NJZ001-007-PAZ060>062-032100- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 352 PM EST MON FEB 2 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF SNOW IS POSSIBLE THURSDAY, ESPECIALLY DURING THE MORNING. ANY SNOW SHOULD BE LIGHT. THE COMBINATION OF COLD TEMPERATURES AND ELEVATED WINDS THURSDAY NIGHT MAY RESULT IN WIND CHILL VALUES BETWEEN 10 TO 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-032100- CARBON-MONROE- 352 PM EST MON FEB 2 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A PERIOD OF LIGHT SNOW IS POSSIBLE THURSDAY, MAINLY IN THE MORNING. THE COMBINATION OF COLD TEMPERATURES AND ELEVATED WINDS THURSDAY NIGHT MAY RESULT IN WIND CHILL VALUES BETWEEN 15 TO 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-012>015-PAZ103>106-032100- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-WESTERN MONTGOMERY-EASTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 352 PM EST MON FEB 2 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF SNOW IS POSSIBLE THURSDAY, ESPECIALLY DURING THE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>020-026-027-PAZ070-071-101-102-032100- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER- 352 PM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF SNOW IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-032100- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 352 PM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF SNOW IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-032100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EST MON FEB 2 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MODERATE FREEZING SPRAY IS POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-032100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 PM EST MON FEB 2 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MODERATE FREEZING SPRAY IS POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 2, 4:51 PM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EST MON FEB 2 2015
NJZ012>014-018>020-026-027-022300-
CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
451 PM EST MON FEB 2 2015
...SNOW SHOWERS WILL AFFECT BURLINGTON...MONMOUTH...NORTHERN
CAMDEN...OCEAN AND SOUTHEASTERN MIDDLESEX COUNTIES...
AT 443 PM EST...A LINE OF SNOW SHOWERS WAS LOCATED FROM MORGANVILLE
TO IMLAYSTOWN TO MAPLE SHADE...MOVING SOUTHEAST AT 35 MPH.
THE SNOW WILL RAPIDLY DROP VISIBILITIES LESS THAN A MILE AND CAN
PUT A QUICK COATING.
THE SNOW SHOWERS WILL BE NEAR LINCROFT AROUND 500 PM...ELBERON
AROUND 510 PM...BELMAR AROUND 520 PM...WHARTON STATE FOREST AROUND
530 PM...WARREN GROVE AROUND 540 PM AND WARETOWN AROUND 550 PM.
BE ESPECIALLY CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THE SNOW
SHOWERS. TEMPERATURES ARE ALSO FALLING AND SLICK SPOTS WILL DEVELOP.
LAT...LON 3989 7408 3977 7409 3957 7422 3952 7433
3992 7513 3993 7514 3996 7513 4015 7464
4014 7459 4017 7460 4024 7448 4047 7424
4035 7396
&&
TFGSpecial weather statement, Feb 2, 8:44 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 844 PM EST MON FEB 2 2015 DEZ001-NJZ015>019-PAZ070-071-106-031400- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... MEDIA...PHILADELPHIA...MORRISVILLE...DOYLESTOWN 844 PM EST MON FEB 2 2015 ...LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER ON TUESDAY MORNING... A STRONG NORTHWEST WIND WILL CONTINUE TO RESULT IN LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER OVERNIGHT INTO TUESDAY MORNING. WINDS WILL BE DECREASING OVERNIGHT, BUT THEY MIGHT NOT DECREASE IN TIME TO PREVENT LOW WATER PROBLEMS. THIS IS COMPLICATED BY UNSEASONABLY COLD AIR TEMPERATURES WHICH WILL PRODUCE WIND CHILL FACTORS OF AROUND ZERO. LOW TIDE AT REEDY POINT DELAWARE OCCURS AT 453 AM TUESDAY MORNING. LOW TIDE AT PHILADELPHIA OCCURS AT 728 AM EST. LOW TIDE AT TRENTON OCCURS AT 904 AM EST. THE NORTHWEST WIND IS FORECAST TO CONTINUE TO SUBSIDE AS TUESDAY PROGRESSES AND WATER LEVELS SHOULD SLOWLY RETURN TO NORMAL.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 5:12 AM EST | Small Craft Advisory | PHI | 8 hr | |
| Feb 3, 1:39 PM EST | Small Craft Advisory | PHI | 38 hr | |
| Feb 3, 2:58 PM EST | Gale Watch | PHI | 13 hr |
Nearby
Low Water Advisories in New Jersey, 2015Every low water advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.